MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Customer eturned the wrong product.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that they received the replacement product however they didn't start to use it yet.No symptoms or medical attention reported since the last call.Customer will contact us if they need assistance with the replacement product.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 297, 320, 374, 378 and 384 mg/dl.The customer's expected fasting blood glucose test result range is 100 - 140 mg/dl.Customer just started to use the truemetrix air meter three weeks ago.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 314 mg/dl and 327 mg/dl using truemetrix air meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 09/27/2019 and open vial date is one month ago.The meter memory was reviewed for previous test result history (date/time not set): (b)(6).Customer states that the meter is reading high.Customer states that before he started to use this meter 3 weeks ago.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7702648
Report Number1000113657-2018-00769
Device Sequence Number805321
Product Code NBW
UDI-Device Identifier00011822590051
UDI-Public(01)00011822590051
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/27/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2833
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2018
Initial Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1